# SDR MEX2002335

- Difficulty date: May 11, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 284703
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 127 - GDL-MEX - DURING LANDING, WITH AUTO BRAKES ENGAGE, BREAKING WAS MINIMUM, AND CONTROL BRAKE OPERATED IN A STRONG WAY.  BRAKING WITH LEFT SIDE DROPPED TO 0 IN LESS IN ITS RESPECTIVE DIAL INDICATOR.  TECHNICAL PERSONNEL FOUND A BRAKE CONTROL VALVE FAULT.  SUCH VALVE WAS REPLACED IAW MM 32-42-2, TEST OK.  (M)
